# SDR SWAA031631

- Difficulty date: July 20, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 56,162 hours, 49,823 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIES CRACKED (2 EA) AT BS 360 BETWEEN STR 14R AND STR 15R, BS 400 BETWEEN STR 13L AND STR 14L.  REPAIRED SHEAR TIES PER SRM.
